# SDR N6WA2016022602

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 11,357 hours, 9,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, OUTER HANDLE MSG IN FLIGHT.  PERFORMED OPERATIONS CHECK OF PAX DOOR OUTER HANDLE IAW AMM 52-11-03.  OPERATIONS CHECKED DOOR WARNING SYS IAW AMM 52-70-00.  NO MSGS AT THIS TIME.
